# SDR K11A201508213005

- Difficulty date: May 4, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 55,570 hours, 27,824 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER AFT SPAR CRACKED.
